Starting Accutane (80 Mgs) In A Month, Need Support! Questions Too!accutane oily skin large pores acne initial breakout ipledge
Posted 12 March 2012 - 05:09 PM
All I can do is hope for the best from my treatment. I would love to hear about your experience on Accutane. Thanks!
Posted 12 March 2012 - 09:48 PM
just took my blood test today to restart accutane
Edited by Nelo18, 12 March 2012 - 09:49 PM.
Stopped on 11/10/11 because of Liver Functioning and High Cholesterol.
Recontinued 3/16/12 - Finished 8/25/12
Posted 13 March 2012 - 12:56 AM
Accutane can affect libido, and some users report developing erectile dysfunction. Being systemic and non-selective, it's possible for sex to become uncomfortable due to the skin becoming thin and tender. I haven't personally heard of this happening, however, and I doubt it's a common occurrence. Treatment would, I imagine, be regular moisturization (Vaseline is terrific) and liberal use of lubrication.
80mg is a pretty high dose. Be sure to moisturize lots, apply chapstick like there's no tomorrow, and be patient. Accutane takes time, but can perform the modern-day equivalent of a miracle.
Good luck with your course!
Edited by nomit, 13 March 2012 - 12:59 AM.
Just another loud-mouthed prevaricator. The Kardashians are real, relatable, educated, and hard-working.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users